| Catalog Number |
8400-815-010 |
| Medical Device Problem Codes |
Degraded (1153); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Sales representative reported that the end of the probe came off.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.
Additional Manufacturer Narrative
It was determined after receiving further clarification from the functional evaluations, this event was not a reportable event.This supplemental is being filed to identify an mdr was not required for this event.
Event or Problem Description
Sales representative reported that the end of the probe came off.There was no patient involvement, no delay, no medical intervention, and no adverse consequences.An update was received that the probe did not break off and this event is not reportable.